HAIR LOSS? TRY CABOKI! PART 1......TO BE CONTINUED!

HAIR LOSS? TRY CABOKI! PART 1......TO BE CONTINUED!

Hi all,

So seems like a lot of us suffer this most unfortunate side effect from DMARDS and Biologic meds.

I am one of these ppl and have through research found Caboki.

What is it you ask? It's a naturel topical hair fiber which mimics hair. It takes seconds to apply and delivers results that look like real hair even close up. Comes in all colours including Grey and washes out when you want it gone. Basically It's a stop gap you can use to disguise bald patches whilst you try and regrow your own if you can. That's how I use it. Before finding it(on ebay and around 7 quid)I used to be very self conscious if ppl were standing behind me, or going down on escalators ect, thinking they were laughing at my bald patches lol!. Not anymore.

So above is a photo of my husband, naturally I tried it on him first tehe! It's his head before the Caboki has been put on. PLEASE LOOK FOR PART 2 OF THIS POST FOR THE AFTER PHOTO! As I can only add one photo to each post that's why part 2!

I hope this can help some of you like it does me. Don't just listen to me, research it and look on youtube for more ppls experiences and report back here to help others, cheers!

D

oldestnewest

    You may also like...